MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZSR0; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZSR0; INTRODUCER, CATHETER
Model Number 406844
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, resistance was noted when trying to remove sheath at end of case and once removed, a tear was noted in the shaft of the sheath.The case was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one 8f fast-cath introducer sheath was received for evaluation.The sheath tubing had been torn, kinked and scraped; the torn section of sheath tubing remained attached.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tear is consistent with damage during use.

Brand Name
FAST-CATH GUIDING INTRODUCER SWARTZSR0
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11701942
Report Number3005334138-2021-00292
Device Sequence Number3646835
Product Code DYB
UDI-Device Identifier05414734202930
UDI-Public05414734202930
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number406844
Device Catalogue Number406844
Device Lot Number7694399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1